www.Leolist.cc
My Notes

Go Back   LYLA - Canadian Escort Recommendation Board & Lyla's List > Heath & Wellness
Reply
 
Thread Tools Display Modes
  #31  
Old 02-08-2016, 02:39 PM
Grass_Hopper's Avatar
Grass_Hopper Grass_Hopper is offline
Verified Independent
(1000+ Posts)
 
Join Date: Dec 2008
Location: Oka, Ottawa
Posts: 1,120
I am a
Thanks: 172
Thanked 464 Times in 202 Posts
Grass_Hopper has over 10000 reputation points!Grass_Hopper has over 10000 reputation points!Grass_Hopper has over 10000 reputation points!Grass_Hopper has over 10000 reputation points!Grass_Hopper has over 10000 reputation points!Grass_Hopper has over 10000 reputation points!Grass_Hopper has over 10000 reputation points!Grass_Hopper has over 10000 reputation points!
Exclamation

I think that the best professionals to awnser any of your questions regarding a certain type of medication is your pharmacist. Not only they are aware of all undesired effects of your meds, but cannot be bias because they are not the ones to prescribe.

It's easy to set-up an appointment, free, and they might be able to point out any eventual problems you may have quitting it to quickly. There are undesired effects to either take OR get off meds.

I suggest you go to your regular one, as he knows if you have other meds that interacts with Lipitor.

And it's a well known fact (in Qué.) that doctors and pharmaceutical companies are walking toghetter. Talk about it to your doctor, and I'm sure he'll find the proper treatment for your condition.

And last and foremost, nothing replaces at least 30 mins of smooth exercise and good nutrition. Eventhough you're under treatment, those should be mandatory, espescially with high cholesterol.

Comments
  
  Thanked Post
  
  Thanked Post
  
  Thanked Post
__________________

The Following 3 Users Say Thank You to Grass_Hopper For This Useful Post:
  #32  
Old 02-10-2016, 12:11 PM
crankF's Avatar
crankF crankF is offline
Elite Member (500+ Posts)
Long time member
 
Join Date: Jun 2011
Posts: 549
I am a
Thanks: 556
Thanked 138 Times in 103 Posts
crankF has over 10000 reputation points!crankF has over 10000 reputation points!crankF has over 10000 reputation points!crankF has over 10000 reputation points!crankF has over 10000 reputation points!crankF has over 10000 reputation points!crankF has over 10000 reputation points!
Red face no statins for me

My g p tried to put me on statin drugs for years, but I refused them. They are so liver toxic, yuck. I have eaten oatmeal every day by itself or in other recipes because it's beneficial. The doc said I am maintaining at acceptable cholesterol levels.

Comments
  
  Thanked Post
The Following User Says Thank You to crankF For This Useful Post:
  #33  
Old 05-17-2016, 06:15 PM
SpankingLady's Avatar
SpankingLady SpankingLady is offline
General Member
 
Join Date: Apr 2016
Location: Toronto (Mississauga)
Posts: 5
I am a
Thanks: 0
Thanked 2 Times in 2 Posts
SpankingLady has less then 10 reputation points
Default

I used to be on Lipitor but stopped taking it due to excruciating leg cramps and brain fog. I am trying to control my cholesterol through diet, exercise and nutritional supplements now.

Comments
  
  Thanked Post
__________________
Betty Cocker - Professional Disciplinarian & Spankologist

https://www/bettycocker.ca
The Following User Says Thank You to SpankingLady For This Useful Post:
  #34  
Old 06-22-2016, 06:24 AM
cinelli cinelli is offline
Elite Member (500+ Posts)
(1000+ Posts)
 
Join Date: Feb 2013
Location: Winterpeg
Posts: 1,040
I am a
Thanks: 60
Thanked 902 Times in 429 Posts
cinelli has over 10000 reputation points!cinelli has over 10000 reputation points!cinelli has over 10000 reputation points!cinelli has over 10000 reputation points!cinelli has over 10000 reputation points!cinelli has over 10000 reputation points!cinelli has over 10000 reputation points!cinelli has over 10000 reputation points!cinelli has over 10000 reputation points!
Default

One of my friends at work took Lipitor. It had such an obvious effect on him we called it Sleepitor!
He is an extremely active guy. After popping his pills he would become groggy and irritable. He went back to his old self soon after quitting.

Comments
  
  Thanked Post
The Following User Says Thank You to cinelli For This Useful Post:
  #35  
Old 09-12-2016, 03:44 PM
Kilt Boy's Avatar
Kilt Boy Kilt Boy is offline
Elite Member (500+ Posts)
(1000+ Posts)
 
Join Date: Mar 2016
Location: Ottawa, ON
Posts: 1,047
I am a
Thanks: 1,863
Thanked 1,090 Times in 565 Posts
Kilt Boy has over 10000 reputation points!Kilt Boy has over 10000 reputation points!Kilt Boy has over 10000 reputation points!Kilt Boy has over 10000 reputation points!Kilt Boy has over 10000 reputation points!Kilt Boy has over 10000 reputation points!Kilt Boy has over 10000 reputation points!Kilt Boy has over 10000 reputation points!Kilt Boy has over 10000 reputation points!
Default

My girlfriend pointed out to me that I haven't slept well since I started taking it, and I don't remember things well, and I have trouble thinking things through.

Women. Pffff.

Okay, maybe she was right. I'll talk to my doctor to see what we can do.

Comments
  
  Thanked Post
__________________
Charter member of The Unfuckables™.
The Following User Says Thank You to Kilt Boy For This Useful Post:
  #36  
Old 09-14-2016, 12:29 PM
lee101xxx44 lee101xxx44 is offline
General Member
 
Join Date: Mar 2011
Posts: 60
I am a
Thanks: 78
Thanked 32 Times in 19 Posts
lee101xxx44 has less then 10 reputation points
Default

Statin intolerance is an emerging research issue and it is not simply one of the "side effects" of statin use, but rather a cause of distinct symptoms by itself. I say this, not as a medical practitioner but someone who researches and invests in firms in this sector of the economy. Good luck!!

Comments
  
  Thanked Post
The Following User Says Thank You to lee101xxx44 For This Useful Post:
  #37  
Old 06-27-2017, 07:43 PM
danou danou is offline
General Member
 
Join Date: Oct 2009
Location: Ottawa
Posts: 16
I am a
Thanks: 1
Thanked 4 Times in 4 Posts
danou has less then 10 reputation points
Default

I have high cholesterol due to genetics (all men in my family have high to sky high cholesterol). I've been taking Lipitor for the last 15 years at a low dose (10mg/day) and has worked well in controlling cholesterol where diet and exercise was insufficient. I have never had any side effects (liver toxicity, muscle ache, etc) and feel great.
Drug side effects are very unique to any specific individual. These issues need to be approached carefully with lots of reading and treading carefully when starting a new drug. In my case I think I got lucky that I found a drug that works for me with no discernable side effects.

Comments
  
  Thanked Post
The Following User Says Thank You to danou For This Useful Post:
  #38  
Old 10-06-2017, 01:54 AM
GoinDown GoinDown is offline
Senior Member (100+ Posts)
Long time member
 
Join Date: Jun 2016
Posts: 269
I am a
Thanks: 50
Thanked 187 Times in 94 Posts
GoinDown has over 2000 reputation pointsGoinDown has over 2000 reputation pointsGoinDown has over 2000 reputation pointsGoinDown has over 2000 reputation points
Default

in many cases high cholesterol is life style related. The human body has an amazing ability to heal itself and rather than treating the symptoms with prescription drugs I would prefer to try to make needed life style changes .. lose weight exercise more and eat less saturated fat and much more fruits grains and veg.

Comments
  
  Thanked Post
  
  Thanked Post
The Following User Says Thank You to GoinDown For This Useful Post:
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Sponsors List

Outside Canada
Advertise Rates

Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Copyright - Cerb / lyla.com (design co.)